# SDR V0XR201102110001

- Difficulty date: February 10, 2011
- Submitted: February 10, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 187
- Aircraft time: 23,114 hours, 24,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14520609003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SILL LY 780.0 AT FR 29-35 IS CORRODED BEYOND LIMITS.  R & R SILL.
